Alert archive / Mississippi / Wind Advisories in 2006
Wind Advisory 8, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Oct 27, 2006, 11:05 AM CDT for 27 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2006, 11:05 AM CDT (16:05 UTC)
- Expired
- Oct 27, 2006, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Jackson, MS
All 38 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clay County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jefferson County, MS, Leake County, MS, Leflore County, MS, Lowndes County, MS, Madison County, MS, Montgomery County, MS, Oktibbeha County, MS, Rankin County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 271605 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1105 AM CDT FRI OCT 27 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>038-040>044- 047>049-053-059-060-280015- /O.CAN.KJAN.LW.Y.0032.000000T0000Z-061028T0000Z/ /O.NEW.KJAN.WI.Y.0008.061027T1605Z-061028T0200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA- SHARKEY-YAZOO-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE... MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY...RIDGELAND... MADISON...CANTON...CARTHAGE...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...PORT GIBSON...FAYETTE...NATCHEZ 1105 AM CDT FRI OCT 27 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. AS A COLD FRONT MOVES THROUGH THE ARKLAMISS STRONG WINDS JUST ABOVE THE SURFACE WILL MIX DOWN TO THE GROUND. THIS WILL RESULT IN NORTHWEST WINDS APPROACHING 20 TO 25 MPH WITH GUSTS APPROACHING 35 TO 40 MPH. WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER AND OPEN LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS WILL DIMINISH A FEW HOURS AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES WHERE HIGHWAYS ARE PERPENDICULAR TO THE WIND. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ MSZ039-045-046-050>052-054>058-061>066-072>074-280015- /O.EXT.KJAN.LW.Y.0032.000000T0000Z-061028T0200Z/ NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...MACON...BROOKSVILLE...PHILADELPHIA... PEARL RIVER...DE KALB...SCOOBA...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO... NEW HEBRON...PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE... LAUREL...COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS... HATTIESBURG 1105 AM CDT FRI OCT 27 2006 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. AS A COLD FRONT MOVES THROUGH THE EASTERN MISSISSIPPI STRONG WINDS JUST ABOVE THE SURFACE WILL MIX DOWN TO THE GROUND. THIS WILL RESULT IN NORTHWEST WINDS APPROACHING 15 TO 25 MPH WITH GUSTS APPROACHING 30 MPH. WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER AND OPEN LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS WILL DIMINISH A FEW HOURS AFTER SUNSET. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ CAB
1 follow-up statement
000 WWUS74 KJAN 272050 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT FRI OCT 27 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>038-040>044- 047>049-053-059-060-280200- /O.CON.KJAN.WI.Y.0008.000000T0000Z-061028T0200Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA- SHARKEY-YAZOO-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE... MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY...RIDGELAND... MADISON...CANTON...CARTHAGE...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...PORT GIBSON...FAYETTE...NATCHEZ 350 PM CDT FRI OCT 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. AS A COLD FRONT MOVED THROUGH THE ARKLAMISS TODAY STRONG WINDS JUST ABOVE THE SURFACE ARE MIXING DOWN TO THE GROUND. THIS WILL RESULT IN NORTHWEST WINDS APPROACHING 20 TO 25 MPH WITH GUSTS APPROACHING 35 TO 40 MPH. WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER AND OPEN LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS WILL DIMINISH A FEW HOURS AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES WHERE HIGHWAYS ARE PERPENDICULAR TO THE WIND. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ MSZ039-045-046-050>052-054>058-061>066-072>074-280200- /O.CON.KJAN.LW.Y.0032.000000T0000Z-061028T0200Z/ NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...MACON...BROOKSVILLE...PHILADELPHIA... PEARL RIVER...DE KALB...SCOOBA...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO... NEW HEBRON...PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE... LAUREL...COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS... HATTIESBURG 350 PM CDT FRI OCT 27 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. AS A COLD FRONT MOVED THROUGH THE ARKLAMISS TODAY STRONG WINDS JUST ABOVE THE SURFACE ARE MIXING DOWN TO THE GROUND. THIS WILL RESULT IN NORTHWEST WINDS APPROACHING 15 TO 20 MPH WITH GUSTS APPROACHING 30 MPH. WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER AND OPEN LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS WILL DIMINISH A FEW HOURS AFTER SUNSET. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Oct 27, 7:00 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Oct 27, 7:00 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 700 AM CDT FRI OCT 27 2006 .DISCUSSION... UPDATED ZONES FOR INCLUSION OF TORNADO WATCH #841 COVERING EXTREME SOUTHEAST ZONES OF MS UNTIL NOON. IN ADDITION...REMOVED MENTION OF FLASH FLOOD WATCH FROM ZONES AS IT IS SET TO EXPIRE RIGHT NOW WITH HEAVY RAINFALL POTENTIAL CLEARING OUT SIMULTANEOUSLY. /BB/ && .PREVIOUS DISCUSSION...TRUE TO MODEL TENDENCIES OVER THE PAST FEW RUNS...THE CURRENT SYSTEM IS SHOWING A SLOWER EASTWARD PROGRESSION. THE COLD FRONT WILL BE POSITIONED IN THE VICINITY OF THE MS RIVER AROUND SUNRISE AND BEGIN TO ACCELERATE ACROSS THE AREA THIS AFTERNOON. WILL ALLOW THE FLOOD WATCH TO EXPIRE THIS MORNING AT 7 AM. PERIODS OF HEAVY RAINFALL WILL OCCUR THROUGH THE EARLY MORNING BUT BANDS HAVE SHOWN A STEADY EASTWARD PROGRESSION AND THE POTENTIAL FOR TRAINING CELLS WILL BE REDUCED. STRONG WIND FIELDS CONTINUE JUST OFF THE GROUND THIS MORNING... WIND PROFILERS SHOWING SLY WIND AT 35 KTS AT 925 MB...BUT GENERAL MIXING TO THE SURFACE HAS BEEN LIMITED. THE PRESSURE FALL CENTER THAT TRACKED INTO CENTRAL ZONES THIS MORNING INITIATED GUSTS OF 25-30 KTS AT JAN BUT THIS EFFECT REMAINED LOCAL. SHOULD SEE MORE WIDESPREAD MIXING DUE TO DIURNAL HEATING TODAY. SURFACE WIND WILL SHIFT TO THE W/NW FOLLOWING THE COLD FRONTAL PASSAGE DURING THE LATE MORNING AND AFTERNOON BUT WILL MAINTAIN POTENTIAL FOR GUSTY WIND IN THE WAKE OF A SECONDARY SURFACE TROUGH THAT DROPS INTO THE AREA DURING THE AFTERNOON. TEMPERATURE FORECAST IS OF SOME DIFFICULTY TODAY. EXPECT LITTLE IN THE WAY OF WARMING MOST AREAS BECAUSE OF WIDESPREAD RAIN/CLOUD COVER THIS MORNING AND DEVELOPING COLD AIR ADVECTION LATER IN THE DAY IN THE WAKE OF THE FRONT. WILL SEE BREAKS IN CLOUD COVER DURING THE LATE AFTERNOON AND EVENING BUT MODELS AGREE THAT A SWATH OF MOISTURE WILL PIVOT INTO NRN ZONES OVERNIGHT. WILL MAINTAIN SLIGHT CHANCE LIGHT PRECIP N/NERN ZONES TONIGHT DUE TO THE DEEP UPPER TROUGHING THAT REMAINS IN THE VICINITY. DRY WEATHER ON TAP FOR SATURDAY. FORECAST AREA SHOULD BE IN FOR A STRETCH OF DRY...MILD AND GENERALLY PLEASANT WEATHER SUNDAY AND MONDAY...ALTHOUGH RAIN CHANCES TOWARD THE MIDDLE OF NEXT WORK WEEK LOOK TO BE INCREASING A BIT. LATEST GFS IS MORE INSISTENT THAT A PHASING OF SOUTHERN AND NORTHERN STREAMS WILL IMPACT THE LOWER MISSISSIPPI AS EARLY AS MONDAY NIGHT WITH PERTURBED UPPER LEVEL FLOW REMAINING OVER THE REGION FOR SEVERAL DAYS. MOISTURE RETURN AHEAD OF THIS SYSTEM INITIALLY IS VERY QUESTIONABLE...BUT AT LEAST THE LATEST GFS RUN IS TAPPING A BIT MORE MOISTURE BY SOUTHERLY FLOW LATE MONDAY...ALTHOUGH BRINGING A MAJORITY OF IT NORTHWARD WEST OF THE REGION BEFORE LATER TUESDAY. STILL CANNOT RULE OUT LIFTING AND MOISTENING DUE TO ISENTROPIC PROCESSES BEFORE AN ACTUAL FRONT NEARS NORTHWEST AREAS LATE TUESDAY AND FORCES BETTER ATMOSPHERIC ASCENT. GFS EXPECTS THIS BOUNDARY TO HANG UP IN THE VICINITY OF NORTHERN ZONES FOR A DAY BEFORE ANOTHER...STRONGER...COLD FRONT PUSHES EVERYTHING THROUGH SOMETIME THURSDAY. FEEL THAT THE EXACT DETAILS OF THE LATEST GFS SOLUTION ARE HIGHLY DUBIOUS...AND THE PROSPECT OF GOOD MOISTURE RETURN AND MORE THAN MARGINAL INSTABILITY GETTING INTO THE MIX DOES NOT LOOK GOOD. BUT SAYING ALL THAT...I REALLY DID NOT CUT MORE AGGRESSIVE 00Z MEX POPS EXCEPT AT THE FRONT AND BACK ENDS OF THE FORECASTED RAINY STRETCH. REASONING FOR THIS MOVE IS MAINLY AN INFLUENCE OF PERSISTENCE IN THE MIDST OF A WET OCTOBER...REMAINING MODEL UNCERTAINTIES...AND THE FACT THAT RATHER INSIGNIFICANT EVENTS CAN STILL WET A GOOD DEAL OF GROUND. AS FOR TEMPS...REMAINED CLOSE TO LATEST MEX FOR THE MOST PART...WHICH ADVERTISED A SPELL OF AVERAGE (OR SLIGHTLY WARMER THAN AVERAGE) CONDITIONS SUNDAY THROUGH WEDNESDAY. FORECAST TEMPS COOL BACK DOWN DURING THE END OF THE PERIOD AS THE MAIN COLD FRONT EXPECTED TO COME THROUGH BY THURSDAY COULD BE RATHER HEALTHY. MAIN PERIOD TO WATCH IN THE BEGINNING OF THE LONG TERM WILL BE SATURDAY NIGHT WHEN HIGH PRESSURE SITUATED OVERHEAD AND MOSTLY CLEAR SKIES SHOULD DELIVER VERY GOOD RAD COOLING CONDITIONS. ALTHOUGH THE AIRMASS IN PLACE WILL NOT BE ANOMALOUSLY COLD...THOSE SORTS OF NIGHTS GENERALLY END UP VERIFYING COLDER THAN MAV/MEX. CUT 1 TO 2 DEGREES IN SPOTS FOR NOW...BUT I WOULD NOT BE SURPRISED TO SEE NEW NUMBERS COME IN LOWER. /BB/ && .AVIATION...WIDESPREAD MVFR CIGS AND VSBY WITH RAINFALL THIS MORNING. OCCASIONAL IFR IN ISOLATED THUNDERSTORMS. CONDITIONS WILL IMPROVE DURING THE MORNING AS THE COLD FRONT EASES TO THE EAST WITH GENERAL VFR CONDITIONS BEHIND THE BOUNDARY. TIMING ON THE FRONT PUTS IT NEAR THE MS RIVER THIS MORNING...THEN MOVING NEAR THE MS/AL BORDER BY THE EARLY AFTERNOON. WILL SEE GUSTY SWLY WIND THIS MORNING...SWITCHING TO THE W/NW BEHIND THE FRONT. && && .JAN WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-MSZ019- MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032- MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040- MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048- MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056- MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064- MSZ065-MSZ066-MSZ072-MSZ073-MSZ074. LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007-LAZ008- LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026. AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-ARZ075. && 50
Hazardous weather outlook, Oct 27, 9:19 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 919 AM CDT FRI OCT 27 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 281419- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 919 AM CDT FRI OCT 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...NON PRECIPITATION... A LAKE WIND ADVISORY IS IN EFFECT FOR THE ARKLAMISS FOR TODAY. THE WEATHER SYSTEM MOVING ACROSS THE REGION TODAY IS ASSOCIATED WITH STRONG WINDS JUST ABOVE THE SURFACE. THESE WILL BEGIN TO MIX DOWN TO THE GROUND DURING THE DAY. WIND WILL SWITCH TO THE WEST AND THEN NORTHWEST DURING THE LATE MORNING AND AFTERNOON AS THE COLD FRONT PASSES BUT THE POTENTIAL FOR GUSTY WINDS WILL CONTINUE THROUGH THE DAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL NOT BE REQUIRED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Oct 27, 7:15 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 AM CDT FRI OCT 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD MONTICELLO 31.55N 90.11W
10/27/2006 LAWRENCE MS LAW ENFORCEMENT
CREEK FLOODED...STREETS BLOCKED DUE TO WATER ACROSS ROAD
&&
BURSELocal storm report, Oct 27, 7:42 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
742 AM CDT FRI OCT 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 3 SE KOKOMO 31.17N 89.97W
10/27/2006 MARION MS EMERGENCY MNGR
18-WHEELER WAS FLIPPED OVER 3 MILES SOUTHEAST OF KOKOMO
ON HIGHWAY 98.
0700 AM TSTM WND DMG KOKOMO 31.20N 90.00W
10/27/2006 MARION MS EMERGENCY MNGR
NUMEROUS TREES WERE BLOWN DOWN.
&&
JFAIRLYLocal storm report, Oct 27, 8:58 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
858 AM CDT FRI OCT 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG CAMP SHELBY 31.18N 89.25W
10/27/2006 FORREST MS EMERGENCY MNGR
TREES DOWNED ALONG HIGHWAY 49 SOUTH AT CAMP SHELBY. A
LARGE TENT AT THE SOUTH GATE OF CAMP SHELBY BLOWN DOWN.
&&
MMELocal storm report, Oct 27, 9:13 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT FRI OCT 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM TORNADO KOKOMO 31.20N 90.00W
10/27/2006 MARION MS EMERGENCY MNGR
SEVERAL BUILDINGS DAMAGED BY POSSIBLE TORNADO. EYE
WITNESS AT A STORE IN KOKOMO REPORTED SEEING DEBRIS
FLYING AROUND.
0755 AM TSTM WND DMG LUMBERTON 31.00N 89.45W
10/27/2006 LAMAR MS EMERGENCY MNGR
TREE BLOWN DOWN ON A VEHICLE AT LUMBERTON ELEMENTARY
SCHOOL.
0800 AM TORNADO 4 SW PURVIS 31.10N 89.46W
10/27/2006 LAMAR MS EMERGENCY MNGR
POSSIBLE TORNADO SPOTTED ABOUT 4 MILES SOUTHWEST OF
PURVIS. NUMEROUS TREES WERE REPORTED DOWN.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:20 AM CDT | Lake Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 18 hr |
| Oct 27, 4:20 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 115 min |
| Oct 27, 6:46 AM CDT | Tornado Warning | JAN | Marion | 44 min |
| Oct 27, 7:34 AM CDT | Tornado Warning | JAN | Lamar | 34 min |
| Oct 27, 7:51 AM CDT | Tornado Warning | JAN | Forrest | 39 min |
Nearby
Wind Advisories in Mississippi, 2006Wind Advisories in Louisiana, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.